# SDR F3LA2013070500880

- Difficulty date: June 21, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 34,707 hours, 16,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Zone 200
- Part time: 34,707 hours, 16,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR C7-S2 CHECK.  LEFT LATERAL SHEAR PLATE CORRODED AT FR 70, STR 23L.  R & R SHEAR PLATE, REF SRM 52-42-11, PAR6 AND EO A0-53EO-31434.
